Day 2 after 1st Infusion of Tysabri – Observations and Questions

Ok – so 2 days after the infusion and I feel “changes” for the better.  I dont want to jinx it but have some questions.  My right side is affected by my MS and I have Foot Drop (have to use a WalkAide), balance issues and right arm/hand range of motion/strength issues.

My hand feels stronger and my range of motion has increased.  I can’t tell much with the leg/foot although things feel “different”.  With MS I felt everything progressing in the wrong direction (I’ll call this white to dark gray).  I’m feeling the dark gray getting whiter.  Don’t know how else to explain.

My questions:

-Will I be “jonesing” for my next infusion?

-Will things progress positively for a week or two and then go backwards as the medicine wears off?

-Does the Tysabri “wear off”?

-When I had optic neuritis, I had a 3 day drip of solumedrol (steroids) and my vision went from 15% back to 90-95% and has been “good” with out issue for the past 2 years.  Is Tysabri like steroids in this regard?

What have you all experienced while on Tysabri?  Right after the infusion?  2 weeks after?  1 month after?  Just prior to next infusion?